Virginia, 2009Flash Flood in Virginia, May 16, 2009
May 16, 2009 · NWS LWX · 1 event in 1 county or zone
A stalled boundary remained over the area triggering showers and thunderstorms. Locally heavy amounts of rain in a short period time lead to isolated flash flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A stalled boundary remained over the area triggering showers and thunderstorms. Locally heavy amounts of rain in a short period time lead to isolated flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at May 16, 2:14 PM EST, 4 hours 21 minutes earlier.
Area forecast discussion, May 16, 2:14 PM EST, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
314 PM EDT SAT MAY 16 2009
.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL CONTINUE WELL INTO THE EVENING HOURS
AS A COLD FRONT MOVES INTO THE MID ATLANTIC REGION. THE FRONT WILL
MOVE THROUGH OVERNIGHT AND EARLY SUNDAY. HIGH PRESSURE WILL SETTLE
OVER THE AREA FOR INTO THE MIDDLE OF NEXT WEEK. A SECOND FRONT IS
EXPECTED FOR THE LATTER HALF OF THE WEEK INTO THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
A LINE OF THUNDERSTORMS HAS POPPED UP EARLY THIS AFTERNOON ACROSS
THE NRN SHEN VLY INTO THE ERN WV PANHANDLE. THESE STORMS...WHICH
FORMED SHORTLY AFTER THE SUN BROKE OUT FROM THE MORNING LL STRATUS
DECK...WILL FOCUS ALONG A LEE PRESSURE TROUGH AND MOVE EWD THRU THE
DAY. ANOTHER ROUND OF ORGANIZED CONVECTION IS EXPECTED LATER THIS
AFTERNOON AND TONIGHT AS A STRONG COLD FRONT APPROACHING FROM THE W
PUSHES THRU THE REGION. E OF THE BLUE RIDGE...DAYTIME HEATING WILL
HELP DESTABILIZE THE ATMOS AS STRATUS DECK ERODES. MODIFIED IAD RAOB
SOUNDING SUPPORTS 1500 TO 2000 J/KG OF CAPE.
BEST CHANCES FOR SEVERE WX THRU THIS EVENING STILL LOOKS TO BE
ACROSS THE NRN TIER OF THE CWA...IN NRN MD AND NRN VA WHERE
EFFECTIVE 0-6KM BULK SHEAR AROUND 30 KTS EXISTS. BIGGEST THREAT IS
STRONG WINDS WITH LARGE HAIL ALSO A POSSIBILITY.
ALSO...LOCALIZED HEAVY RAINFALL IS POSSIBLE IN THE VICINITY OF
HEAVIER THUNDERSTORMS. STORM MOTION WILL BE RATHER PROGRESSIVE...BUT
THE POTENTIAL FOR TRAINING WILL EXIST AS BUFKIT SOUNDINGS SHOW MBE
VECTORS LESS THAN 5 KTS THRU THE EARLY OVERNIGHT HRS. SINCE HEAVY
RAINFALL SHOULD BE LOCALIZED AND NOT WIDESPREAD...HELD OFF ON
ISSUING A FLASH FLOOD WATCH FOR THIS PACKAGE.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
COLD FRONT WILL CONTINUE TO PUSH SEWARD AND OFF THE MID ATLANTIC
SEABOARD IN THE MORNING. BASED ON 09Z SREF GUIDANCE...PRECIP CHANCES
SHOULD BE DIMINISHING FROM NW TO SE IN THE MORNING...FINALLY ENDING
ACROSS SRN MD TOWARDS MIDDAY. BEHIND THE FRONT...STRONG CAA REGIME
MOVES OVERHEAD WITH DRYING CONDITIONS. DAYTIME TEMPS WILL STRUGGLE
TO RISE A FEW DEGREES FROM MORNING LOWS. FCST HIGHS IN THE UPPER 50S
TO LOW 60S...WHICH ARE ABOUT 20 DEGREES COOLER THAN TODAY AND ABOUT
10 TO 15 DEGREES BELOW NORMAL. STRONG PRESSURE GRADIENT...FOR THIS
TIME OF YEAR...WILL EXIST BETWEEN EXITING LOPRES TO THE SE AND
HIPRES BUILDING IN FROM THE MIDWEST. THEREFORE GUSTY NLY WINDS
EXPECTED WITH GUSTS AROUND 25 TO 30 MPH POSSIBLE DURING THE DAY.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
A FAIRLY QUIET LONG TERM FORECAST PERIOD ON TAP FOR THE CWFA. HIGH
PRESSURE WILL SETTLE OVER THE REGION BEGINNING SUNDAY NIGHT BEHIND A
COLD FRONT. THE SURFACE HIGH PRESSURE...AND HIGH PRESSURE
ALOFT...WILL REMAIN ANCHORED OVER THE MID ATLANTIC THROUGH THE LATE
WEEK.
A WEAK BACK DOOR COLD FRONT IS STILL PROGGED FOR LATE
WEDNESDAY/EARLY THURSDAY. MODELS HAVE BACKED OFF ON ANY APPRECIABLE
PRECIPITATION WITH THIS BOUNDARY.
COLD CONDITIONS (FOR THIS TIME OF YEAR) STILL EXPECTED FOR THE POTOMAC
HIGHLANDS OVERNIGHT SUNDAY INTO EARLY MONDAY MORNING. READINGS
NEAR FREEZING ARE POSSIBLE WITH AREAS OF FROST. HAVE ISSUED A
FREEZE WATCH. COOLER TEMPS ARE PROGGED AGAIN FOR MONDAY
NIGHT/EARLY TUESDAY...BUT OVER A MUCH SMALLER AREA...HAVE INCLUDED
PATCHY FROST FOR THOSE AREAS. &&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
STRATUS DECK THAT PROVIDED IFR CONDITIONS THRU MIDDAY HAS ERODED.
SHOWERS AND THUNDERSTORMS WILL CONT TO DEVELOP ALONG AND W OF THE
BLUE RIDGE AND MOVE EWD ACROSS ERN TERMINALS LATE THIS AFTERNOON
THRU MIDNIGHT.
AFTER MIDNIGHT...A COLD FRONT WILL MOVE THRU THE TERMINALS
OVERNIGHT...ACCOMPANIED BY MORE SHOWERS AND A SHARP WINDSHIFT TO THE
NNW. CIGS WILL DROP TO IFR LEVELS JUST AHEAD OF THE FRONT...BEFORE
QUICKLY IMPROVING FROM W TO E SUNDAY. WINDS ARE EXPECTED TO BECOME
GUSTY BEHIND FROPA...WITH GUSTS AROUND 20 TO 25 KTS POSSIBLE SUN
MORNING INTO THE AFTERNOON.
VFR CONDITIONS EXPECTED FOR THE FIRST PART OF NEXT WEEK.
&&
.MARINE...
SCA IN EFFECT THRU SUN. SLY WINDS CHANNELING UP THE BAY...HAVE BEEN
GUSTING AROUND 15 TO 20 KT THIS AFTERNOON. WINDS WILL CONT TO GUST
ARE 20 KT THIS AFTERNOON AND EVENING. THESE GUSTS WILL LAST INTO THE
OVERNIGHT HOURS AS A COLD FRONT APPROACHES FROM THE W. FRONTAL
PASSAGE LIKELY OCCURS JUST BEFORE SUNRISE.
SCA CONDITIONS WILL CONT ON SUN AS THE PRESSURE GRADIENT STRENGTHENS
BETWEEN EXITING LOPRES TO THE S AND HIPRES BUILDING IN FROM THE W.
THE COLD FRONT WILL CLR THE SRN CHES BAY BY THE MORNING. GUSTY NLY
WINDS AROUND 20 TO 25 KTS WILL MIX DOWN TO THE SFC DURING THE DAY.
HIGH PRESSURE ALOFT AND AT THE SURFACE WILL SETTLE ACROSS THE WATERS
INTO THE FIRST HALF OF NEXT WEEK. NO HEADLINES ARE ANTICIPATED AT
THIS TIME.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR
MDZ501-502.
VA...FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR
VAZ021.
WV...FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR
WVZ054-501>504.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SUNDAY FOR ANZ530>537.
&&
KLEIN/LISTEMAAHazardous weather outlook, May 16, 2:35 PM EST, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
335 PM EDT SAT MAY 16 2009
ANZ530>537-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
171000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
335 PM EDT SAT MAY 16 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SHOWERS AND THUNDERSTORMS WILL AFFECT THE OUTLOOK AREA THROUGH
TONIGHT. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE...AND WILL
BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. THE
BEST CHANCE FOR SEVERE WEATHER WILL EXIST THROUGH MIDNIGHT.
IN ADDITION...THUNDERSTORMS THIS AFTERNOON AND THROUGH THE
OVERNIGHT HOURS TONIGHT WILL BE CAPABLE OF PRODUCING VERY HEAVY
RAINFALL. THIS COULD RESULT IN LOCALIZED FLASH FLOODING.
A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE TIDAL POTOMAC
RIVER AND MARYLAND CHESAPEAKE BAY OVERNIGHT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
A SMALL CRAFT ADVISORY CONTINUES ACROSS THE WATERS ON SUNDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NECESSARY LATER THIS AFTERNOON.
MDZ003>005-009-010-501-502-VAZ021-025>031-036>042-050-051-
WVZ050>055-501>504-171000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN-
ORANGE-CULPEPER-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON-
HARDY-WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
335 PM EDT SAT MAY 16 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SHOWERS AND THUNDERSTORMS WILL AFFECT THE OUTLOOK AREA THROUGH
TONIGHT. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE...AND WILL
BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. THE
BEST CHANCE FOR SEVERE WEATHER WILL EXIST THROUGH MIDNIGHT.
IN ADDITION...THUNDERSTORMS THIS AFTERNOON AND THROUGH THE
OVERNIGHT HOURS TONIGHT WILL BE CAPABLE OF PRODUCING VERY HEAVY
RAINFALL. THIS COULD RESULT IN LOCALIZED FLASH FLOODING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
A FREEZE WATCH IS IN EFFECT FOR THE PORTIONS OF THE POTOMAC
HIGHLANDS LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NECESSARY LATER THIS AFTERNOON.
In the hours before
Special weather statement, May 16, 5:10 PM EST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
610 PM EDT SAT MAY 16 2009
VAZ027-162230-
SHENANDOAH VA-
610 PM EDT SAT MAY 16 2009
...STRONG THUNDERSTORMS TO AFFECT SHENANDOAH COUNTY...
AT 610 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
WEST OF FORESTVILLE...MOVING EAST AT 20 MPH.
LOCATIONS THAT WILL LIKELY BE AFFECTED BY THIS STORM INCLUDE MOUNT
JACKSON.
WIND GUSTS OF 45 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS STORM.
HEAVY DOWNPOURS MAY REDUCE VISIBILITY BELOW A MILE AND CAUSE PONDING
OF WATER ON ROADWAYS.
SMZ
Local storm report, May 16, 5:11 PM EST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
611 PM EDT SAT MAY 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 2 SSW REVA 38.47N 78.14W
05/16/2009 E1.00 INCH CULPEPER VA PUBLIC
UP TO QUARTER SIZE HAIL FOR A FEW MINUTES
&&
BAJLocal storm report, May 16, 5:43 PM EST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
643 PM EDT SAT MAY 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0619 PM HAIL 1 SE FORESTVILLE 38.72N 78.72W
05/16/2009 E0.75 INCH SHENANDOAH VA PUBLIC
A FEW MINUTES OF HAIL
&&
BAJSpecial weather statement, May 16, 5:48 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
648 PM EDT SAT MAY 16 2009
VAZ026-029-038>040-162330-
GREENE VA-MADISON VA-PAGE VA-RAPPAHANNOCK VA-ROCKINGHAM VA-
648 PM EDT SAT MAY 16 2009
...STRONG THUNDERSTORMS TO AFFECT GREENE...MADISON...PAGE...
RAPPAHANNOCK AND ROCKINGHAM COUNTIES...
AT 648 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTHWEST OF LEAKSVILLE TO 3 MILES EAST
OF INGHAM TO 3 MILES WEST OF JOLLETT TO MCGAHEYSVILLE...MOVING EAST
AT 25 MPH.
LOCATIONS THAT WILL LIKELY BE AFFECTED BY THESE STORMS INCLUDE
STANLEY...BIG MEADOWS...LURAY AND SPERRYVILLE.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
WIND GUSTS UP TO 35 MPH AND SMALL HAIL CAN BE EXPECTED AS WELL.
IN ADDITION...HEAVY DOWNPOURS MAY REDUCE VISIBILITY BELOW A MILE AND
CAUSE PONDING OF WATER ON ROADWAYS.
SMZ
Special weather statement, May 16, 6:28 PM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
728 PM EDT SAT MAY 16 2009
MDZ003-004-009-VAZ030-031-041-042-WVZ053-170015-
WASHINGTON MD-FREDERICK MD-MONTGOMERY MD-FAUQUIER VA-WARREN VA-
CLARKE VA-LOUDOUN VA-JEFFERSON WV-
728 PM EDT SAT MAY 16 2009
...STRONG THUNDERSTORMS TO AFFECT WASHINGTON...FREDERICK...
MONTGOMERY...FAUQUIER...WARREN...CLARKE...LOUDOUN AND JEFFERSON
COUNTIES...
AT 727 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
CENTRAL CLARKE...SOUTHWEST JEFFERSON AND EASTERN WARREN COUNTIES.
THE STORMS WERE ALONG A LINE EXTENDING FROM RIPPON TO 3 MILES
SOUTHWEST OF WICKLIFFE TO 2 MILES NORTHWEST OF PARIS...MOVING EAST
AT 35 MPH.
LOCATIONS THAT WILL LIKELY BE AFFECTED BY THESE STORMS INCLUDE
UPPERVILLE...BLUEMONT...ROUND HILL...PURCELLVILLE...PHILOMONT...
HILLSBORO...MIDDLEBURG...LINCOLN...HAMILTON AND PAEONIAN SPRINGS.
WIND GUSTS UP TO 40 MPH CAN BE EXPECTED WITH THIS LINE OF STORMS.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING.
HEAVY DOWNPOURS MAY REDUCE VISIBILITY BELOW A MILE AND CAUSE PONDING
OF WATER ON ROADWAYS.
SMZ
Special weather statement, May 16, 6:34 PM EST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
734 PM EDT SAT MAY 16 2009
VAZ025-036-170015-
NELSON VA-AUGUSTA VA-
734 PM EDT SAT MAY 16 2009
...STRONG THUNDERSTORMS TO AFFECT NELSON AND AUGUSTA COUNTIES...
AT 731 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES WEST OF SPOTTSWOOD OVER ROCKBRIDGE COUNTY...MOVING EAST AT 25
MPH.
LOCATIONS THAT WILL LIKELY BE AFFECTED BY THIS STORM INCLUDE
LOCATIONS IN SOUTHERN AUGUSTA AND WESTERN NELSON COUNTIES...
INCLUDING SPOTSWOOD...GREENVILLE...STURATS DRAFT...MONTEBELLO AND
SHERANDO.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING.
WIND GUSTS TO 40 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS STORM.
HEAVY DOWNPOURS MAY REDUCE VISIBILITY BELOW A MILE AND CAUSE PONDING
OF WATER ON ROADWAYS.
SMZ
Flash Flood, Rockingham
- When
- May 16, 6:35 PM EST to 7:30 PM EST
- Where
- Rockingham County, 3.03 mi NNW of Elkton to 2.5 mi NNW of Elkton
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 38.462, -78.635
Over 5 inches of rain in Elkton caused 6 to 12 inches of water to flow over East Point Road along a corridor from River Road to Bethel Church Road to Florist Road to Stephen Conrad Road.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding in Illinois, May 16 to 21, 20091 death · $5.5 million · 2 events
- Flash Flooding and Hail in Mississippi, May 16, 20091 death · 2 injured · $7,000 · 1.75 in hail · 15 events
- Tornadoes and Hail in New York, May 16, 20091 injured · $117,000 · EF2 · 18 events
- Hail and Damaging Winds in Tennessee, May 16, 20091 injured · $95,000 · 55 kt wind · 4 events
- Damaging Wind in Louisiana, May 16, 20092 injured · $50,000 · 58 kt wind · 1 event
- Damaging Winds in Kentucky, May 16, 2009$90,000 · 60 kt wind · 4 events
- Damaging Winds in Pennsylvania, May 16, 2009$75,000 · 50 kt wind · 6 events
- Damaging Winds in New York, May 16, 2009$63,000 · 50 kt wind · 6 events
- Flash Flooding and Hail in North Carolina, May 16, 2009$40,000 · 0.75 in hail · 7 events
- Flash Flood in Alabama, May 16, 2009$50,000 · 1 event
- Flash Flooding in North Carolina, May 16 to 17, 2009$38,000 · 3 events
- Flash Flooding in Virginia, May 16 to 17, 2009$33,000 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 168365.